# SDR 20000718SH011

- Difficulty date: June 15, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Adapter
- Part number: 365A3118SP02
- Part serial: 17605
- Condition: Torn
- Location: Main Rotor
- Part time: 218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH ADAPTER TORN AFTER 218.1 HOURS IN SERVICE.  REMOVED AND REPLACED FREQUENCY ADAPTERS.    REPLACED 2 EACH.  (X)
